# SDR 98ZZZX1618

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2305317
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT MAKE POWER.  PERFORMANCE RUN FOUND ENGINE RUNNING WITH EXCESSIVELY HIGH TOT.  BLEED VALVE REPLACED, PERFORMANCE CHECK OK, ACFT RETURNED TO SERVICE.  CNTRL NR 98-4-6.
